Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 59, NWS Blacksburg, VA

June 10, 2018Buckingham County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2018, 4:52 PM EDT for Buckingham County, Virginia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2018, 4:52 PM EDT (20:52 UTC)
Expired
Jun 10, 2018, 5:45 PM EDT
In force
53 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Buckingham County, VA

The radar

The Norfolk radar (KAKQ), 153 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WUUS51 KRNK 102052
SVRRNK
VAC029-102145-
/O.NEW.KRNK.SV.W.0059.180610T2052Z-180610T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
452 PM EDT SUN JUN 10 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Buckingham County in central Virginia...

* Until 545 PM EDT

* At 451 PM EDT, severe thunderstorms were developing from near 
  Centenary to near Toga, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Buckingham...
  Dillwyn...
  New Canton...
  Toga...
  and Centenary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3764 7825 3740 7842 3750 7872 3768 7867
      3768 7864 3771 7865 3773 7864 3776 7861
      3775 7858 3776 7855 3776 7851 3780 7849
      3776 7847 3775 7844 3773 7836 3772 7834
      3769 7824
TIME...MOT...LOC 2051Z 274DEG 16KT 3783 7854 3756 7863 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
2 follow-up statements
823 
WWUS51 KRNK 102116
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
516 PM EDT SUN JUN 10 2018

VAC029-102145-
/O.CON.KRNK.SV.W.0059.000000T0000Z-180610T2145Z/
Buckingham VA-
516 PM EDT SUN JUN 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN BUCKINGHAM COUNTY...

At 516 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Lake Monticello to Dillwyn,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
New Canton...
Gold Hill...
and Centenary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3764 7825 3752 7834 3771 7865 3773 7864
      3776 7861 3775 7858 3776 7855 3776 7851
      3780 7849 3776 7847 3775 7844 3773 7836
      3772 7834 3769 7824
TIME...MOT...LOC 2116Z 274DEG 16KT 3782 7840 3755 7849 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
719 
WWUS51 KRNK 102138
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
538 PM EDT SUN JUN 10 2018

VAC029-102147-
/O.EXP.KRNK.SV.W.0059.000000T0000Z-180610T2145Z/
Buckingham VA-
538 PM EDT SUN JUN 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEASTERN BUCKINGHAM COUNTY WILL EXPIRE AT 545 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3764 7825 3752 7834 3771 7865 3773 7864
      3776 7861 3775 7858 3776 7855 3776 7851
      3780 7849 3776 7847 3775 7844 3773 7836
      3772 7834 3769 7824
TIME...MOT...LOC 2137Z 274DEG 16KT 3781 7829 3754 7838 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:28 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 10, 3:28 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
328 PM EDT Sun Jun 10 2018

.SYNOPSIS...
A frontal boundary will drift very slowly south through the
midweek, then dissipate. Another front stalls to our north by
Thursday, then shifts south of us through the weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 250 PM EDT Sunday...

Several areas of convection have fired this afternoon, 1 well east
of our area, one along/east of the Blue Ridge and the other from the
Alleghany Highlands to the Mountain Empire.

The activity east of the Blue Ridge more along a shallow convergent
zone, fueled by SBCAPEs of 1500-3000 J/Kg, though with higher pwats
DCAPEs are low. Storm motion along/north of Bluefield to Appomattox
around 15 to 20 mph, but around 10 mph across NC. A small threat of
isolated wet microbursts/large hail thru this afternoon, with best
threat east of a Amherst to Greensboro line where the CAPES are
higher.

The scattered to broken line in WV to far SW VA is more fueled by an
Mesoscale Convective Vort (MCV) that has been weakening somewhat as
it moves toward WV, with better vort situated across the Cumberland
Plateau of TN. With lower CAPES in the west, appears severe threat
is a bit more limited.

Will have to watch how storms line up and interact with any outflow
in terms of hydro issues, but currently confidence is high that any
hydro concerns will be isolated, so no flash flood watches necessary.

Going into tonight, high-res solutions showing activity drying out
in the west, with last line moving east of the piedmont area by 1-
2AM.

Next we look upstream over the Ohio Valley with a sharper shortwave
moving southeast to the KY/WV/OH border by Monday morning. Will see
front shift southward Monday with increased threat of more coverage
of showers/storms. Excessive rainfall outlook and models favor
higher flood threat over WV, southeast toward the Alleghanys.

Will hold off on a watch for now and will see how upstream
convection materializes as best heavy rain threat will be Monday
afternoon.

Severe threat Monday is marginal and cloud cover and speed of
upstream system or development overhead may hinder strong
insolation. If any sun appears, may see again isolated wind damage.

Lows tonight stay up in the 60s, with highs Monday limited by cloud
cover but looks cooler in our northern CWA with lower to mid 70s
(Amherst to Greenbrier), to upper 70s to lower 80s in the middle
from Bluefield to Lynchburg, as well as the rest of the
mountains, to mid 80s southeast.

Confidence high on wet forecast and isolated threat of severe and
flooding, but lower on locations.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 245 PM EDT Sunday...

Models are advertising a little slower movement of the front in how
far it progresses and keeps more of an upper trough axis situated
from KY/Indiana east to VA/NC during Monday night-Tuesday night such
that weather will stay active, though appears most of the area will
reside on the north side/wedge side of the front, so overall severe
threat will be diminished by potential for organized clusters along
the front could bring a period of heavier downpours Monday night and
more in the west/mountains Tue-Tue night. Still too far out for any
watches.

By Wednesday, front moves back north and we get back into a isolated
to scattered regime with heating and outflow boundaries being the
main forcing mechanism, so kept pops low.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 300 PM EDT Sunday...

No changes to the forecast this period, next front works in Thursday
stalling to our north then high pressure moves into New England as
deep trough heads into New Brunswick with axis shifting east of us.
Still model differences suggest keeping low chance pops over the
weekend. Confidence is low beyond Thursday.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 130 PM EDT Sunday...

Little has changed with the synoptic conditions since this time
yesterday. Scattered storms firing up this afternoon from along
and west of the Blue Ridge will shift east around 10-15 kts
through the afternoon. Will see storms close enough to all
airports to have VCTS in, and trying to time storms per high-res
models and radar trends so added tempo groups thinking each
airport can expect a thunderstorm. Confidence medium on this.

Front starts to sag southeast tonight, but we are likely to see
some low clouds and/or fog at places that had rain. Confidence
higher at BCB/LWB for getting LIFR fog by morning, but MVFR at
other sites, though BLF could also see some lower cigs. Medium
confidence on this, but high confidence on sub-VFR after 09z
tonight.

Going to see fog/low clouds lift Monday morning with convection
arriving toward the end of the taf period, but leaving it out as
more widespread looks likely after 18z Monday.

Winds will remain light and variable through most of the
period, perhaps favoring light southwest during the daytime
hours, except erratic around TSRA.

.Extended Aviation Discussion...

A cold front will move across the Ohio Valley and into the Mid-
Atlantic region into Monday and Tuesday. This front will likely
stall or drift only slightly further south into early next
week, keeping unsettled conditions in place for several days.
Model guidance suggests high likelihood for showers and
thunderstorms with potential for sub-VFR ceilings and
visibilities with the greater coverage shifting into southern
sections by Tuesday. Overall, Monday afternoon still appears to
be the day with the most widespread coverage of convection and
associated aviation difficulties. There will still be periods of
MVFR and even VFR. Conditions are expected to improve a bit
through the later half of next week, but still a threat of at
least diurnally driven showers/thunderstorms with daily
potential for late night fog/low clouds each day during the
period.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...WP
LONG TERM...WP
AVIATION...RAB/WP
Hazardous weather outlook, Jun 10, 3:44 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
344 PM EDT Sun Jun 10 2018

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-111945-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
344 PM EDT Sun Jun 10 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

A few storms through this evening may bring isolated wind damage,
large hail, and localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous showers and thunderstorms are expected Monday.
Locally heavy rainfall resulting in localized flooding or flash
flooding will be the main threat. A few storms could also become
severe producing damaging wind gusts and marginally severe hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday.

In the hours before

Special weather statement, Jun 10, 3:24 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
324 PM EDT SUN JUN 10 2018

VAZ019-020-023-024-102015-
Bath-Botetourt-Rockbridge-Alleghany-
324 PM EDT SUN JUN 10 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN ALLEGHANY...ROCKBRIDGE...SOUTHEASTERN BATH AND NORTH
CENTRAL BOTETOURT COUNTIES IN WEST CENTRAL VIRGINIA...THE CITY OF
COVINGTON AND THE CITY OF LEXINGTON...

Until 415 PM EDT

At 323 PM EDT, radar indicated strong thunderstorms extending from
near Staunton to near Covington. Movement was east at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Lexington...
Covington...
Clifton Forge...
Goshen...
and Millboro.

This includes The following Location VMI.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3792 7919 3788 7915 3788 7916 3773 7941
      3769 7944 3778 8012 3807 7945
TIME...MOT...LOC 1923Z 274DEG 25KT 3813 7923 3781 7997

MBS
Special weather statement, Jun 10, 3:30 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
330 PM EDT SUN JUN 10 2018

VAZ033-034-044-102030-
Franklin-Bedford-Pittsylvania-
330 PM EDT SUN JUN 10 2018

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PITTSYLVANIA...SOUTHWESTERN BEDFORD AND NORTHEASTERN FRANKLIN
COUNTIES...

Until 430 PM EDT

At 330 PM EDT, radar indicated strong thunderstorms extending from
near Pittsville to near Ajax to Penhook to near Western Smith
Mountain Lake. Movement was southeast at 15 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with these
storms.

Locations impacted include...
Gretna...
Boones Mill...
Moneta...
Penhook...
and Burnt Chimney.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3681 7947 3711 7996 3725 7976 3711 7941
      3706 7944 3706 7941 3709 7940 3710 7938
      3705 7927
TIME...MOT...LOC 1930Z 294DEG 12KT 3704 7948 3700 7957 3698 7965 3707
7978

MBS
Special weather statement, Jun 10, 4:17 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
417 PM EDT SUN JUN 10 2018

VAZ024-035-102100-
Amherst-Rockbridge-
417 PM EDT SUN JUN 10 2018

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL ROCKBRIDGE AND NORTHERN
AMHERST COUNTIES...THE CITY OF BUENA VISTA AND THE CITY OF
LEXINGTON...

Until 500 PM EDT

At 416 PM EDT, radar indicated strong thunderstorms extending from
near Brownsburg to near Lexington. Movement was east at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Lexington...
Buena Vista...
Forks Of Buffalo...
Clifford...
and Collierstown.

This includes The following Location VMI.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3793 7920 3789 7915 3786 7915 3781 7917
      3781 7914 3778 7911 3778 7908 3772 7907
      3770 7903 3770 7899 3758 7909 3772 7964
      3802 7937
TIME...MOT...LOC 2016Z 279DEG 22KT 3799 7932 3777 7951

MBS
Special weather statement, Jun 10, 4:23 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
423 PM EDT SUN JUN 10 2018

VAZ014-018-022-023-102130-
Botetourt-Montgomery-Craig-Roanoke-
423 PM EDT SUN JUN 10 2018

...STRONG THUNDERSTORMS WILL AFFECT ROANOKE...CRAIG...WEST CENTRAL
BOTETOURT AND NORTHEASTERN MONTGOMERY COUNTIES AND THE CITY OF
SALEM...

Until 530 PM EDT

At 422 PM EDT, radar indicated strong thunderstorms extending from
near Paint Bank to near Blacksburg. Movement was east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Blacksburg...
Salem...
New Castle...
Paint Bank...
and Sinking Creek.

This includes The following Location The Salem Fairgrounds.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3760 7993 3716 8006 3716 8009 3713 8012
      3714 8014 3723 8042 3749 8035 3751 8030
      3753 8028 3754 8033 3755 8031 3757 8033
      3759 8027
TIME...MOT...LOC 2022Z 274DEG 12KT 3754 8025 3724 8035

MBS
Special weather statement, Jun 10, 4:38 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
438 PM EDT SUN JUN 10 2018

VAZ013-015>017-102130-
Grayson-Pulaski-Floyd-Carroll-
438 PM EDT SUN JUN 10 2018

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PULASKI...SOUTHWESTERN FLOYD...CARROLL AND EASTERN GRAYSON COUNTIES
AND THE CITY OF GALAX...

Until 530 PM EDT

At 438 PM EDT, radar indicated strong thunderstorms extending from
near Allisonia to near Byllesby to near Elk Creek. Movement was east
at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Galax...
Hillsville...
Independence...
Fries...
and Floyd.

LAT...LON 3676 8100 3685 8087 3688 8074 3691 8077
      3695 8071 3697 8023 3671 8057 3660 8104
      3663 8125 3667 8129
TIME...MOT...LOC 2038Z 275DEG 10KT 3690 8069 3674 8090 3667 8120

MBS
Local storm report, Jun 10, 4:39 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
439 PM EDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             4 S NORTHWEST SMITH MOU 37.12N 79.73W
06/10/2018  E1.00 INCH       FRANKLIN           VA   PUBLIC

            VARIOUS SIZES, BUT LARGEST ESTIMATED TO BE QUARTER SIZE.
            TIME RADAR ESTIMATED.

&&

JRUCKMAN

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:59 PM EDTSpecial Weather StatementRNKCity of Salem31 min
Jun 10, 1:29 PM EDTSpecial Weather StatementRNKBotetourt31 min
Jun 10, 1:39 PM EDTSpecial Weather StatementRNKHenry36 min
Jun 10, 1:46 PM EDTAreal Flood AdvisoryRNKRoanoke4 hr
Jun 10, 2:12 PM EDTSpecial Weather StatementRNKBedford48 min
Jun 10, 2:24 PM EDTSpecial Weather StatementRNKFranklin36 min
Jun 10, 2:26 PM EDTSpecial Weather StatementRNKFranklin34 min
Jun 10, 2:33 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Pittsylvania57 min
Jun 10, 3:08 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista67 min
Jun 10, 3:24 PM EDTSpecial Weather StatementRNKAlleghany, Rockbridge, City of Covington, City of Lexington51 min
Jun 10, 3:30 PM EDTSpecial Weather StatementRNKFranklin60 min
Jun 10, 3:34 PM EDTSevere Thunderstorm WarningRNKAmherst, Buckingham, Rockbridge41 min
Jun 10, 3:40 PM EDTAreal Flood AdvisoryRNKBedford, Franklin, Pittsylvania4 hr
Jun 10, 4:17 PM EDTSpecial Weather StatementRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington43 min
Jun 10, 4:23 PM EDTSpecial Weather StatementRNKCraig, Roanoke, City of Salem67 min
Jun 10, 4:38 PM EDTSpecial Weather StatementRNKCarroll, Floyd, Grayson, City of Galax52 min
Jun 10, 4:45 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, City of Galax60 min
Jun 10, 5:01 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, City of Galax119 min
Jun 10, 5:14 PM EDTSpecial Weather StatementRNKBotetourt46 min
Jun 10, 5:29 PM EDTSpecial Weather StatementRNKFloyd16 min
Jun 10, 5:35 PM EDTSevere Thunderstorm WarningRNKFloyd, Franklin, Roanoke25 min
Jun 10, 5:57 PM EDTSevere Thunderstorm WarningRNKFranklin48 min
Jun 10, 6:01 PM EDTSpecial Weather StatementRNKBuckingham59 min
Jun 10, 6:08 PM EDTSpecial Weather StatementRNKCity of Roanoke52 min
Jun 10, 6:20 PM EDTSevere Thunderstorm WarningRNKBuckingham44 min
Jun 10, 7:35 PM EDTSpecial Weather StatementRNKPittsylvania40 min
Jun 10, 7:38 PM EDTSpecial Weather StatementRNKCampbell37 min
Jun 10, 7:49 PM EDTSpecial Weather StatementRNKCity of Danville26 min
Jun 10, 7:55 PM EDTSpecial Weather StatementRNKHalifax20 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.